Advertisement
The Body: The Complete HIV/AIDS Resource Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

6 Reasons Why People Skip Their HIV Meds

September 1, 2011

 4/7 

"My side effects are out of control."

"My side effects are out of control."

Side effects suck -- it's really that simple. Not everyone will experience them, but some will. And whether it's vomiting, diarrhea, wild dreams, nerve damage, higher cholesterol levels, lipodystrophy or depression, side effects can seriously impact your motivation to adhere to your medications.

The key is to be knowledgeable and know what to expect before you start treatment. Also, ask your health care provider how to manage minor side effects if they arise. If you do experience some side effects and they are intolerable, don't just quit your treatment altogether. Speak to your health care provider about other alternatives and the possibility of switching your regimen to something else.





This article was provided by TheBody.com.
 
See Also
6 Reasons Why People Skip Their HIV Meds
Word on the Street: Advice on Adhering to HIV Treatment
More on Adherence

 

Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)

Your Name:


Your Location:

(ex: San Francisco, CA)

Your Comment:

Characters remaining:

Advertisement